# SDR HNAA2013123000642

- Difficulty date: December 27, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 69,991 hours, 79,666 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

WHILE IN FLIGHT, NR 1 RUDDER ISOLATION VALVE AND NR 1 RUDDER HYD ILLUMINATED; NR 1 QTY WAS INDICATING 0.8 QTS, PRESSURE ON BOTH MAIN HYD 3000 PSI.  INSPECTED AND CLEANED NR 1 GEARWELL, SERVICED NR 1 HYD SYS AND GROUND RAN ACFT.  FOUND UPPER HYD LINE LEAKING ON NR 1 SPOILER UNLOADING VALVE.  INSTALLED TEMP FLEX LINE.  LEAK CHECK GOOD, C/L'S EXTINGUISHED.  OK FOR SERVICE.
